# SDR SWAA2014062329336

- Difficulty date: April 24, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,396 hours, 52,634 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532434
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD CRACKED BETWEEN RSS 224.14 TO 215.97.  REPAIRED CHORD IAW EO & EA NO.
